# SDR FDEA202205121184

- Difficulty date: May 12, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 90,203 hours, 22,023 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stringer
- Part number: ARB75092
- Condition: None
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT RIGHT HAND WING STRINGER END 9 (UPPER)   XORS 819. EXISTING REPAIR AT RIGHT HAND WING STRINGER END 9 (UPPER) XORS 819 EVALUATED AND   FOUND NOT REPAIRED IN ACCORDANCE WITH SRM 57-00-03-2R REPAIR 3 FIGURE 201 . WING   STRINGER END 9 CARRIED OUT REPAIR IN ACCORDANCE WITH SRM 57-00-03-2R REPAIR 3   FIGURE 201. EO 1-5100-7-5001 B7 PART 1 T  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
